Tokomanis crew is on holiday. Webshop will be closed from 27/06 to 12/08 . We are sorry for the inconvenience.
, ,

Bodrex Pax 20 Tablet (Paracetamol 600 mg & Caffeine 50 gr)

2,50

SKU: Ref-2277 Categories: , , Tag:

Description

BODREX is a medicine containing Paracetamol and Caffeine. This medicine
This medicine is used to relieve headache, toothache, and reduce fever.
fever.
General Indications
Relieves headache, toothache and lowers fever.
Composition
Caffeine 50 mg and Paracetamol 600 mg.
Dosage
Adults and children over 12 years: 1 tablet, 3-4 times a day.
Children 6-12 years old: 0.5 – 1 tablet, 3-4 times a day.
Or as directed by a doctor.
Usage Rules
Consumed after food
Attention
Store in a dry place, protected from direct sunlight. Store at temperatures below 30 C
Contra Indications
Severe liver function impairment, hypersensitivity.
Side Effects
The use of drugs generally has certain side effects and according to each individual.
If excessive and dangerous side effects occur, please consult a medical professional.

best before : 12-2027

Additional information

Weight 0,2 kg
Availability Now available in-store at
Xavier Buissetstraat 47 Vilvoorde 1800

Powered With Oliver Pos

Shopping Cart
Scroll to Top